| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Sensation in Eye (1869); Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced right eye light sensitivity.Poor visual acuity at near.The lens was found gritty.The iol was explanted and exchanged with an unspecified lens in the secondary implant procedure.Additional information was received by stating, clinical reason being mentioned as mechanical issue.The iol was explanted and exchanged with an unspecified atiol (advanced technology intraocular lens) in the secondary implant procedure.
Additional Manufacturer Narrative
Additional information has been provided in b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model but four a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.